# SDR UPS99828667

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-AD, STA 1680 FLOORBEAM VERTICAL LEG CORRODED BETWEEN UPPER TEE AND 2ND ROW OF FASTENERS 3 INCHES INBOARD FROM L21R.  SMOOTHED AND BLENDED OUT DAMAGE, FABRICATED REPAIR ANGLE, ALODINED AND PRIMED REPAIR ANGLE AND FLOORBEAM, INSTALLED REPAIR ANGLE.  ALL WORK DONE IAW TIMCO REO-06292 REV A.
